International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 1, Pages 97-111

The space of entire functions of two variables as a metric space

W. C. Sisarcick

Department of Mathematics, Marshall University, Huntington 25701, West Virginia, USA

Received 17 October 1977

Copyright © 1978 W. C. Sisarcick. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.